MAUDE Adverse Event Report: ARTHREX, INC. SIDE RELEASE RETRO CONSTR HANDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. SIDE RELEASE RETRO CONSTR HANDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number SIDE RELEASE RETRO CONSTR HANDLE
Medical Device Problem Codes Break (1069); Component Missing (2306); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, it was reported by a sales representative via (b)(4) that an ar-1510hr side release retro constr handle was broken.The tightening bolt was not functioning.It appears that the cross bar keeping the wheel in place was missing.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed by the attached picture, which shows the knob detached from the device due to lost pins.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated tightening of the knob and extended use of the device in the field.

Brand Name
SIDE RELEASE RETRO CONSTR HANDLE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23302701
Report Number1220246-2025-04623
Device Sequence Number15979364
Product Code MDM
UDI-Device Identifier00888867196773
UDI-Public(01)00888867196773(11)170427(10)43211712
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIDE RELEASE RETRO CONSTR HANDLE
Device Catalogue NumberAR-1510HR
Device Lot Number43211712
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown